Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Legendrian submanifolds with Hamiltonian isotopic symplectizations

Sylvain Courte

Algebraic & Geometric Topology 16 (2016) 3641–3652
Bibliography
1 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back, 59, Amer. Math. Soc. (2012) MR3012475
2 M M Cohen, A course in simple-homotopy theory, 10, Springer (1973) MR0362320
3 S Courte, Contact manifolds with symplectomorphic symplectizations, Geom. Topol. 18 (2014) 1 MR3158770
4 S Courte, Contact manifolds and Weinstein h-cobordisms, J. Symplectic Geom. 14 (2016) 657
5 T Ekholm, Rational symplectic field theory over 2 for exact Lagrangian cobordisms, J. Eur. Math. Soc. 10 (2008) 641 MR2421157
6 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, J. Eur. Math. Soc. 18 (2016) 2627 MR3562353
7 Y Eliashberg, S Ganatra, O Lazarev, Flexible Lagrangians, preprint (2015) arXiv:1510.01287
8 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
9 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
10 F T Farrell, W C Hsiang, H–cobordant manifolds are not necessarily homeomorphic, Bull. Amer. Math. Soc. 73 (1967) 741 MR0215311
11 A Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961) 47 MR0145538
12 M A Kervaire, Le théorème de Barden–Mazur–Stallings, Comment. Math. Helv. 40 (1965) 31 MR0189048
13 F Laudenbach, A proof of Reidemeister–Singer’s theorem by Cerf’s methods, Ann. Fac. Sci. Toulouse Math. 23 (2014) 197 MR3204738
14 J Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. 74 (1961) 575 MR0133127
15 E Murphy, Loose Legendrian embeddings in high-dimensional contact manifolds, preprint (2012) arXiv:1201.2245
16 J R Stallings, On infinite processes leading to differentiability in the complement of a point, from: "Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)" (editor S S Cairns), Princeton Univ. Press (1965) 245 MR0180983